Coverart for item
The Resource Consistency problems for Heath-Jarrow-Morton interest rate models, Damir Filipović

Consistency problems for Heath-Jarrow-Morton interest rate models, Damir Filipović

Label
Consistency problems for Heath-Jarrow-Morton interest rate models
Title
Consistency problems for Heath-Jarrow-Morton interest rate models
Statement of responsibility
Damir Filipović
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1970-
http://library.link/vocab/creatorName
Filipović, Damir
Dewey number
  • 510 s
  • 332.8/2/015118
Illustrations
illustrations
Index
index present
LC call number
  • QA3
  • HB539
LC item number
.L28 no. 1760
Literary form
non fiction
Nature of contents
bibliography
Series statement
Lecture notes in mathematics,
Series volume
1760
http://library.link/vocab/subjectName
  • Interest rates
  • Bonds
Label
Consistency problems for Heath-Jarrow-Morton interest rate models, Damir Filipović
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages [129]-131) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
1. Introduction -- 1.1. Bond Markets -- 1.2. Forward Curve Fitting Methods and Factor Models -- 1.3. The HJM Methodology -- 1.4. Invariant Manifolds -- 1.5. Outline -- 1.6. Remark on Notation -- 2. Stochastic Equations in Infinite Dimensions -- 2.1. Infinite Dimensional Brownian Motion -- 2.2. The Stochastic Integral -- 2.3. Fundamental Tools -- 2.4. Stochastic Equations -- 3. Consistent State Space Processes -- 3.1. Ito Process Factor Models -- 3.2. Exponential-Polynomial Families -- 3.3. Auxiliary Results -- 3.4. The Case BEP (1,n) -- 3.5. The General Case BEP (K,n) -- 3.6. The Diffusion Case -- 3.7. Applications -- 3.8. Conclusions -- 4. The HJM Methodology Revisited -- 4.1. Term Structure Movements -- 4.2. The Musiela Parametrization -- 4.3. Arbitrage-free Term Structure Movements -- 4.4. Contingent Claim Valuation -- 4.5. What Is a Model? -- 5. The Forward Curve Spaces H[subscript w] -- 5.1. Definition of H[subscript w] -- 5.2. Volatility Specification -- 5.3. The Yield Curve -- 5.4. Local State Dependent Volatility -- 5.5. Functional Dependent Volatility -- 5.6. The BGM Model -- 6. Invariant Manifolds for Stochastic Equations -- 6.1. Finite Dimensional Submanifolds in Banach Spaces -- 6.2. Invariant Manifolds -- 6.3. Proof of Theorems 6.2.1-6.2.4 -- 6.4. Consistency Conditions in Local Coordinates -- 7. Consistent HJM Models -- 7.1. Consistency Problems -- 7.2. A Simple Regularity Criterion for G -- 7.3. Regular Exponential-Polynomial Families -- 7.4. Affine Term Structure -- 8. Appendix: A Summary of Conditions -- 8.1. Axioms for the Forward Curve Space -- 8.2. Conditions on the Forward Curve Movements -- 8.3. Conditions for HJM Models -- 8.4. Assumptions for Characterizing Invariant Manifolds
Control code
46449160
Dimensions
24 cm
Extent
viii, 134 pages
Isbn
9783540414933
Isbn Type
(softcover : alk. paper)
Lccn
2001020619
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
Label
Consistency problems for Heath-Jarrow-Morton interest rate models, Damir Filipović
Publication
Bibliography note
Includes bibliographical references (pages [129]-131) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
1. Introduction -- 1.1. Bond Markets -- 1.2. Forward Curve Fitting Methods and Factor Models -- 1.3. The HJM Methodology -- 1.4. Invariant Manifolds -- 1.5. Outline -- 1.6. Remark on Notation -- 2. Stochastic Equations in Infinite Dimensions -- 2.1. Infinite Dimensional Brownian Motion -- 2.2. The Stochastic Integral -- 2.3. Fundamental Tools -- 2.4. Stochastic Equations -- 3. Consistent State Space Processes -- 3.1. Ito Process Factor Models -- 3.2. Exponential-Polynomial Families -- 3.3. Auxiliary Results -- 3.4. The Case BEP (1,n) -- 3.5. The General Case BEP (K,n) -- 3.6. The Diffusion Case -- 3.7. Applications -- 3.8. Conclusions -- 4. The HJM Methodology Revisited -- 4.1. Term Structure Movements -- 4.2. The Musiela Parametrization -- 4.3. Arbitrage-free Term Structure Movements -- 4.4. Contingent Claim Valuation -- 4.5. What Is a Model? -- 5. The Forward Curve Spaces H[subscript w] -- 5.1. Definition of H[subscript w] -- 5.2. Volatility Specification -- 5.3. The Yield Curve -- 5.4. Local State Dependent Volatility -- 5.5. Functional Dependent Volatility -- 5.6. The BGM Model -- 6. Invariant Manifolds for Stochastic Equations -- 6.1. Finite Dimensional Submanifolds in Banach Spaces -- 6.2. Invariant Manifolds -- 6.3. Proof of Theorems 6.2.1-6.2.4 -- 6.4. Consistency Conditions in Local Coordinates -- 7. Consistent HJM Models -- 7.1. Consistency Problems -- 7.2. A Simple Regularity Criterion for G -- 7.3. Regular Exponential-Polynomial Families -- 7.4. Affine Term Structure -- 8. Appendix: A Summary of Conditions -- 8.1. Axioms for the Forward Curve Space -- 8.2. Conditions on the Forward Curve Movements -- 8.3. Conditions for HJM Models -- 8.4. Assumptions for Characterizing Invariant Manifolds
Control code
46449160
Dimensions
24 cm
Extent
viii, 134 pages
Isbn
9783540414933
Isbn Type
(softcover : alk. paper)
Lccn
2001020619
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...